# SDR UIEA200900022

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 37,951 hours, 6,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 65B08548604
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DENT ON OUTBOARD AFT FLAP NOSE AND MID FLAP DUE TO OUTBOARD FLAP FITTING FAILURE.  REPAIRED PER SRM 51-70-17.  REPLACED SUPPORT ARM.
